# SDR DALA2021111607076

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,761 hours, 29,181 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 AD. A.A ONE CRACK ON HOLE AT 3 HRS OCLOCK POSITION, ON RH FRAME STA 1640 & S14R UPPER INBOARD HOLE AND GOUGE ON HOLE AT 10 HRS OCLOCK POSITION, ON RH FRAME STA 1640 & S14R LOWER INBOARD HOLE. CORRECTIVE ACTION: SUMMARY OF NRC 00237: RH FRAME STA 1640 & S14R WAS REPAIRED PER ETI-57-21-530 REV 4 AND ER/A 595400-14AD. REV ORIGINAL SECTION I: PERMANENT REPAIR. (2016769)
